American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Weiwei Ao, Chang-Shou Lin and Juncheng Wei. On Toda system with Cartan matrix $G_2$. Proc. Amer. Math. Soc. 143 (2015) 3525-3536.
Abstract, references, and article information   
View Article: PDF

[2] Alex Mahalov and Sergei K. Suslov. Solution of paraxial wave equation for inhomogeneous media in linear and quadratic approximation. Proc. Amer. Math. Soc. 143 (2015) 595-610.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Karachik. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004) 1049-1058. MR 2045420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerald B. Folland. Hermite distributions associated to the group $O(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 1751-1763. MR 1451801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harumi Hattori. The partial differential equation $u\sb{t}+f(u)\sb{x}=-cu$ . Proc. Amer. Math. Soc. 86 (1982) 395-401. MR 671202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Abdullah Altin. Some expansion formulas for a class of singular partial differential equations . Proc. Amer. Math. Soc. 85 (1982) 42-46. MR 647894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1